# SDR AALA982189

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN ANGLE OF FRAME TO STRINGER ATTACH POINT STATION 805, STRINGER 14R.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 51-40-3 PAGE 3,  3A.  (M)
